|HCV & thrombocytopenia
Jan 28, 2007
What are the possible causes of thrombocytopenia in a patient with HCV, not on HCV treatment?
| Response from Dr. McGovern
Thrombocytopenia (low platelets) can be due to liver disease itself. It will be important to have a liver biopsy to determine the stage of disease.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Thrush Sign Of Seroconversion
- Blood In Urine After Masturbation Worried I Have HIV
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Testicular Pain After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.